# SDR GLBA2001028

- Difficulty date: February 5, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 12,147 hours, 16,537 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B1478
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 8,491 hours, 11,882 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK - LEFT LP FUEL PUMP FAILED.  REMOVED AND REPLACED FUEL PUMP, OPS CHECKED GOOD.
